MAUDE Adverse Event Report: PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER SURGICAL STREAMLINE MIS SYSTEM; PEDICLE SCREW

PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER SURGICAL STREAMLINE MIS SYSTEM; PEDICLE SCREW
Model Number 05-PA-65-50
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The explanted screw was returned to rti surgical for evaluation.Visual inspection found that the construct appears to have been locked down at a high angle.Dimensional inspection found the screw head to meet manufacturing specifications.The 0.330 diameter to the tulip opening also met manufacturing specifications.A dhr review was conducted and confirmed that this device met manufacturing specifications prior to shipping from rti surgical.
 
Event or Problem Description
It was reported to rti surgical on (b)(6) 2020 that a streamline mis pedicle screw tulip disassociated post-operatively.The index surgery (l1-s1) was performed on (b)(6) 2020.During post-op follow-up, x-rays confirmed that the pedicle screw at the left l5 had disassociated.Revision surgery was performed on (b)(6) 2020 to replace the screw.During the revision surgery, it was also determined that a set screw (at a different site on the left side of the construct) had loosened post-operatively.The loosened screw was replaced with a new one.The set screw is on medwatch report number, 1833824-2020-00026.

Brand Name
PIONEER SURGICAL STREAMLINE MIS SYSTEM
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
PIONEER SURGICAL (D.B.A. RTI SURGICAL)
375 river park circle
marquette, mi
MDR Report Key10271222
Report Number1833824-2020-00025
Device Sequence Number860117
Product Code NKB
UDI-Device Identifier00846468052386
UDI-Public(01)00846468052386(10)341338
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number05-PA-65-50
Device Catalogue NumberSAME
Device Lot Number341338
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2020
Initial Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;